Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 22, 2018, 1:11 AM EDT for Crawford County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 1:11 AM EDT (05:11 UTC)
- Expired
- Jul 22, 2018, 1:45 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2306 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
684
WWUS82 KFFC 220511
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT SUN JUL 22 2018
GAZ071-081-082-220545-
Monroe GA-Bibb GA-Crawford GA-
111 AM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
SOUTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 145 AM EDT...
At 111 AM EDT...a strong thunderstorm was near Culloden, or 7 miles
northwest of Roberta...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Roberta, Culloden, Knoxville, Lizella, Lake Tobesofkee, Sandy Point
and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3278 8415 3280 8414 3280 8412 3284 8412
3289 8410 3283 8373 3264 8384 3262 8387
TIME...MOT...LOC 0511Z 291DEG 42KT 3282 8408
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 8:02 PM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 21, 8:02 PM EDT, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 802 PM EDT Sat Jul 21 2018 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/ SHORT TERM /Tonight through Sunday Night/... Models not really handling the northwest flow pattern very well, although the Hi-Res models at least appear to be trying. Atmosphere over the CWA is recovering and expected mainly scattered development for the rest of this afternoon and early tonight. All models show another cold pool at 500mb and an associated short wave moving into eastern TN and north GA by 12Z Sun. This will bring another chance of showers/tstorms to north GA late tonight and across the CWA Sunday. As this cold pool/short wave exits, the 500mb Low will move over the TN Valley Sunday afternoon and Sunday night bringing additional destabilization. This will increase the chance of showers/tstorms again late Sunday night across mainly north GA. 17 LONG TERM /Monday through Saturday/... No major changes in the long term forecast. 500mb Low/Trough will remain stationary over the CWA through the week keeping a relatively cold core over the southeast. This will yield scattered to numerous thunderstorms each day. Temps will remain at or slightly below normal through the long term. 17 .AVIATION... 00Z Update... Scattered convection is ongoing throughout north and central Georgia, but is expected to dissipate late this evening with the loss of daytime heating. Storms remain in the vicinity of the northern metro TAF sites but are moving away from the southern metro sites. Shower and thunderstorm activity is widespread near CSG. Yet another disturbance will move into the area Sunday morning which will bring about another round of scattered convection in the afternoon. VFR cigs are expected through the period at mainly SCT to BKN at 030-050. Winds will generally be W through the period at generally less than 10 kts but could see some gusts to 15-20 kts Sunday afternoon. Only exception to the W winds will come from outflows of thunderstorms that occur. King //ATL Confidence...00Z Update... Medium confidence on thunderstorm chances and timing. High confidence on remaining elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 69 85 / 40 50 60 70 Atlanta 72 87 70 85 / 40 50 60 70 Blairsville 64 79 63 79 / 40 60 70 70 Cartersville 70 86 68 85 / 40 50 60 70 Columbus 75 92 72 88 / 40 30 50 60 Gainesville 70 84 68 83 / 40 50 70 70 Macon 72 91 71 88 / 40 40 50 60 Rome 70 86 68 84 / 40 50 60 60 Peachtree City 71 88 69 86 / 40 40 50 60 Vidalia 74 91 73 89 / 30 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 2 AM EDT Sunday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Towns...Troup...Twiggs...Union...Upson...Walton... Warren...Washington...Webster...White...Whitfield...Wilkes... Wilkinson. && SHORT TERM...King LONG TERM....30 AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 549 PM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 549 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north and central Georgia until 2 AM Eastern Daylight Time. Scattered thunderstorms are expected to redevelop across eastern Alabama and western Georgia, and track southeast through the evening. Some storms could be strong to severe, capable of producing large hail, damaging winds in excess of 60 MPH, frequent lightning and very heavy rain. The storms should diminish after midnight tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Special weather statement, Jul 21, 11:13 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT SAT JUL 21 2018
GAZ038-039-220345-
Wilkes GA-Oglethorpe GA-
1113 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND NORTHEASTERN
OGLETHORPE COUNTIES UNTIL 1145 PM EDT...
At 1112 PM EDT...a strong thunderstorm was near Vesta, or 10 miles
south of Elberton...moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman, Danburg,
Vesta, Metasville and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3389 8297 3401 8292 3401 8291 3400 8291
3400 8288 3398 8285 3399 8284 3399 8282
3397 8278 3399 8272 3399 8265 3386 8261
3387 8258 3387 8257 3383 8260 3374 8254
TIME...MOT...LOC 0312Z 288DEG 26KT 3396 8286
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 21, 11:33 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1133 PM EDT SAT JUL 21 2018
GAZ069-079>081-220400-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
1133 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR...UPSON...
NORTHWESTERN CRAWFORD AND NORTHEASTERN TALBOT COUNTIES UNTIL midnight
EDT...
At 1133 PM EDT...a strong thunderstorm was over Sunset Village, or
near Thomaston...moving southeast at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Thomaston, Sunset Village, Lincoln Park, Logtown, Sunnyside, Salem,
Redbone Crossroads, Carsonville, Fickling Mill and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3283 8446 3295 8440 3286 8412 3285 8412
3285 8410 3284 8407 3263 8417
TIME...MOT...LOC 0333Z 294DEG 34KT 3286 8441
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 21, 11:44 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT SAT JUL 21 2018
GAZ039-220400-
Wilkes GA-
1144 PM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
midnight EDT...
At 1144 PM EDT...a strong thunderstorm was over Danburg, or 10 miles
northeast of Washington...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Delhi, Danburg, Metasville and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3383 8273 3397 8268 3396 8264 3386 8261
3387 8258 3386 8257 3383 8260 3371 8253
TIME...MOT...LOC 0344Z 292DEG 21KT 3387 8266
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 12:43 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1243 AM EDT SUN JUL 22 2018
GAZ062-075-076-220500-
Jefferson GA-Glascock GA-Warren GA-
1243 AM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 100 AM
EDT...
At 1243 AM EDT...a strong thunderstorm was over Reese, or 7 miles
southeast of Warrenton...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Reese and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3330 8262 3337 8262 3339 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3331 8240 3331 8234 3330 8231 3327 8229
3327 8226 3324 8224
TIME...MOT...LOC 0443Z 266DEG 32KT 3334 8257
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 12:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT SUN JUL 22 2018
GAZ069-079-080-220515-
Taylor GA-Upson GA-Talbot GA-
1247 AM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR...UPSON AND
NORTHEASTERN TALBOT COUNTIES UNTIL 115 AM EDT...
At 1247 AM EDT...a strong thunderstorm was over Sunset Village, or
near Thomaston...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Thomaston, Yatesville, Sunset Village, Lincoln Park, Sprewell Bluff
State Park, Crest, Logtown, Sunnyside, Salem, Redbone Crossroads and
Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3285 8452 3298 8444 3290 8412 3287 8412
3268 8421
TIME...MOT...LOC 0447Z 292DEG 31KT 3289 8438
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 1:11 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT SUN JUL 22 2018
GAZ071-081-082-220545-
Monroe GA-Bibb GA-Crawford GA-
111 AM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
SOUTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 145 AM EDT...
At 111 AM EDT...a strong thunderstorm was near Culloden, or 7 miles
northwest of Roberta...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Roberta, Culloden, Knoxville, Lizella, Lake Tobesofkee, Sandy Point
and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3278 8415 3280 8414 3280 8412 3284 8412
3289 8410 3283 8373 3264 8384 3262 8387
TIME...MOT...LOC 0511Z 291DEG 42KT 3282 8408
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.